Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica---fa!th

Posted by sonic_gb on December 6, 2007, at 18:07:54

In reply to Re: Lyrica---fa!th, posted by Marty on December 2, 2007, at 1:26:40

> > > Did you ever start the lyrica? If so, how is it going? thanks
>
> > Hi John,
>
> hmm.. just to be sure: is 'Faith = Mishal' ?
>
> btw.. Lyrica feels bad for most people when took in dose LOWER THAN 300mg .. at 75mg you didn't do a proper trial. I HATED my first trial and it was at 50mg.. then after a couple months a friend convinced me to take a second shot at Lyrica but at MINIMUM 300mg and for 2 or 3 days. .. well, it changed my life.
>
> /\/\arty
>

Agreed, higher doses are the way to go when it comes to Lyrica for anxiety and depression. I went as high as 900mg for a while. The problem was edema and weight gain. And then I started stuttering and losing my train of thought. But I was calm, happy, and I slept well...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sonic_gb thread:797467
URL: http://www.dr-bob.org/babble/20071204/msgs/799204.html